# SDR CA080807003

- Difficulty date: July 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Propeller: Hamstd 23E50
- System (JASC): 6110 · Propeller Assembly
- Part: Thrust Washer
- Part number: 7149A0
- Condition: Cracked
- Location: Blade Shank
- Component: Blade Assy, Hamstd
- Component part number: 7149A0
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE CRACKED BLADE RING IS PART OF THE BLADE ASSEMBLY. A CRACKED RING TYPICALLY RESTRICTS BLADE ROTATION AND CAN SET UP A VIBRATION. PROPELLER WAS REMOVED AND AFTER TEAR DOWN AND INSPECTION A CRACKED BLADE RING (THRUST WASHER) WAS DETERMINED AND OTHER DAMAGE TO THE BARREL ASSEMBLY. REPLACED BLADE THAT HAD THE BROKEN BLADE RING AND OTHER DAMAGED PARTS. PROPELLER ASSEMBLED BALANCED AND RETURNED TO SERVICE.
